Complete rewriting systems for codified submonoids

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


Given a complete rewriting system R on X and a subset X_0 of X^+ satisfying certain conditions, we present a complete rewriting system for the submonoid of M(X;R) generated by X_0. The obtained result will be applied to the group of units of a monoid satisfying H_1 = D_1. On the other hand we prove that all maximal subgroups of a monoid defined by a special rewriting system are isomorphic.
Original languageEnglish
Pages (from-to)207-216
Number of pages10
JournalInternational Journal Of Algebra And Computation
Issue number2
Publication statusPublished - Apr 2005


  • Special rewriting system
  • Submonoid
  • Complete rewriting system
  • Maximal subgroup
  • Monoid


Dive into the research topics of 'Complete rewriting systems for codified submonoids'. Together they form a unique fingerprint.

Cite this